Loperamide getting the better of me, need help and support. - Part 162

By Roaddoggy · Aug 17, 2014 · ·
  1. myrandomchaos, I wrote up a big post but it got lost, so ill have to make this short but sweet.

    First off the Kratom. I used it many times, to kick faster withdrawal, type opiates. I used it often for 16 to 20 days, tapering the entire time, and had great success.

    But, one could use Kratom, for a 3 month taper, starting with fairly high doses, (Because it will take that, to combat loperamide) and eventually taper down to 0. But it also would take very strong will power. I mean, yes I did say, kratom is safer than loperamide. I have said that the whole time. Why I tried to get off kratom, using loperamide was a bit stupid on my part that's for sure.


    It is possible to use kratom for 3 months without getting addicted. But it would take quality kratom powder, and capsules, with a machine, to capsule them. It would also take a lot of kratom to do the job. Maybe a kilo, or better. I'm just giving you an idea, of the things involved in such a feet. I used to use the 00 capsules, so I could keep dosage even.



    So to answer your question. With the proper supplies, knowledge, and a taper plan schedule, it is possible, I believe, to make this process a little easer. The worst thing that could happen, is you would trade one addiction for another. But, I believe that is better than being addicted to loperamide.



    Although Kicking kratom isn't fun either, but at least it doesn't last too long, not like 3 months or anything. That's why I said I would rather see someone on kratom, than loperamide. Kratom isn't known to have the evil side effects of heart damage, and all the other nasty stuff that effects your health, like loperamide. Just my opinion, after being addicted to both substances. Much love. Roaddoggy....

Comments

  1. Nefret
    Hey Road, just catching up on your thread. I read about you NP advizing you to make a 50% cut right off the bat, while jumping from a high dose of Lope. She is crazy!!! Or not well educated or took her course load on-line from a wak-a-doodle College, the same one my old GP therapist signed up for. A while back I wanted off Clonazepam (klonapin in the States). I was on 0.5 twice a day. So she tells me to cut one of the pills out, which is a 50% reduction. So I do that....Oh my goodness!! I was never so sick and in pain in my life. I am not a crier but was in constant tears. I called her office about what to do or some comfort meds....something! She gets back to me via her receptionist, and just says to go back up. I was flabergasted at her advice. I didn't want the pain I was feeling to be in vain, so I just stuck it out till I felt better and that was a three week on the couch crying stint. I did'nt continue the taper cause I just couldn't go thru that again.

    Where do these so called proffesionals get their info? Geeeeez. An addictionologist told me when I am ready, to go down 25% a month or slower if that was to fast. Slow and steady wins the race.

    So glad you are finally feeling better and going slow on the Benzo taper. That is awesome!!! :)

    How is your wife doing? I hope better. Tramodol is a wicked drug to come off of! Send her my best. I am sure you and her are still grieving her grandmother's death. I believe God gives people to us on loan. So I try to love on people as if the loan is up the next day. That gives me the strength to move here and take good care of my mom on a daily basis.

    Anyway, it's nice to be back :)
To make a comment simply sign up and become a member!